In this paper, we investigate some properties related Caputo-Fabrizio (CF) fractional derivative. We prove some regularity properties and bounds characterizing the Caputo-Fabrizio derivative operator. Using the method of Laplace transform, we found explicit solutions of some differential equations containing the Caputo-Fabrizio fractional derivative. Different types of inequalities generated by using the Caputo-Fabrizio derivative are also presented.
Digital Object Identifier (DOI)
A. Mboro Nchama, G.; D. Lau-Alfonso, L.; M. Leo ́n Mec ́ıas, A.; and Rodr ́ıguez Ricard, M.
"Properties of the Caputo-Fabrizio Fractional Derivative,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 3.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss5/3